# SDR WRLA2009029

- Difficulty date: February 3, 2009
- Submitted: February 5, 2009
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN TPE - FOUND AFT CARGO LONGERON SPLICE CRACKED AT STA 1521-1541, 5-44L, 5-51L & 5-47R.  FABRICATED LONGERON SPLICE,  REPLACED LONGERON SPLICE IAW SRM 51-33-01 VOL 2.
